# SDR 04FDEA01561

- Difficulty date: June 2, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N222FE
- Make and model: Boeing 727-200
- Aircraft serial: 20933
- Aircraft time: 52,108 hours, 33,602 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-01, 2) ON FRAME, STA 760, RBL 70, WL 207.  FOUND CORROSION ON FRAME FAIL SAFE STRAP AT BS 760  RBL 70, WL 207 TO BE OUT OF LIMITS PER SRM 53-10-2.  REMOVED DAMAGED SECTION OF FAIL SAFE STRAP.  FABRICATED REPAIR SECTION OF STRAP AND DOUBLER PER SRM 51-10-4 FIGURE 1 AND INSTALLED PER SRM 51-30-2.
